The asymptotics of eigenvalues of diffraction problems
Doklady Akademii Nauk, Tome 281 (1985) no. 5, pp. 1058-1061
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_281_5_a8,
author = {Yu. G. Safarov},
title = {The asymptotics of eigenvalues of diffraction problems},
journal = {Doklady Akademii Nauk},
pages = {1058--1061},
year = {1985},
volume = {281},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_281_5_a8/}
}
Yu. G. Safarov. The asymptotics of eigenvalues of diffraction problems. Doklady Akademii Nauk, Tome 281 (1985) no. 5, pp. 1058-1061. http://geodesic.mathdoc.fr/item/DAN_1985_281_5_a8/